# SDR ASOA20161026069

- Difficulty date: October 26, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 20,551 hours, 23,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND INTERCOSTAL CORRODED STRINGER 12R BTW FRAMES.  R & R THE INTERCOSTAL IAW AMM 20-70-00-910-801-A01, SRM 51-42-21-001-001-A01, & 51-21-16-001-A01.
